# SDR UPS99829247

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1650-1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, LONGERON 33 RIGHT CORRODED AT STA 1650-1660.  REMOVED EXISTING LONG SECTION, REPLACED WITH NEW SECTION (P/N 575777 8-1).
